Sufficient conditions for optimality of a minimax control problem
Doklady Akademii Nauk, Tome 297 (1987) no. 2, pp. 287-290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_297_2_a5,
author = {G. N. Konstantinov},
title = {Sufficient conditions for optimality of a minimax control problem},
journal = {Doklady Akademii Nauk},
pages = {287--290},
year = {1987},
volume = {297},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_297_2_a5/}
}
G. N. Konstantinov. Sufficient conditions for optimality of a minimax control problem. Doklady Akademii Nauk, Tome 297 (1987) no. 2, pp. 287-290. http://geodesic.mathdoc.fr/item/DAN_1987_297_2_a5/